# SDR P2EA01193

- Difficulty date: September 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737297
- Aircraft serial: 22979
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 451 - MCI - WITH AUTOPILOT IN HGD HOLD AIRCRAFT ROLLS TO APPROXIMATELY WINGS LEVEL FROM AND BANK ANGLE AND TURNS AT ABOUT 1 DEGREE PER MINUTE TO THE LEFT.  ALL OTHER AUTO PILOTS FUNCTIONS ARE NORMAL.  REMOVED AND REPLACED ROLL COMPUTER AND OPERATIONAL CHECK IAW MM 22-11-16.  (M)
